Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

What could be the cause and cure for lump on base of penis oozing liquid?

User rating for this question
Very Good
Answered by

Pathologist and Microbiologist
Practicing since : 2006
Answered : 6666 Questions
Hi my partner has a lump on the base of his penis which looks like a spot with puss in the middle. It burst today and it oozed would this be an ingrown hair?
Posted Mon, 23 Dec 2013 in General Health
Answered by Dr. Shailja Puri 24 hours later
Brief Answer: Antibiotic for infection is required Detailed Answer: Hello, Thanks for posting your query on XXXXXXX A lump on base of penis can be due to a number of causes. Presence of pus in the lump suggests a bacterial or pyogenic infection. Since, the pubic area is rich in hair, inflammation of the hair follicles is common. It could be due to skin infection like boil etc. However, a clinical examination of the lesion is necessary to know the character of the lesion. Release of pus indicates bacterial infection so a course of antibiotics is suggested. You can consult your local doctor for prescription of antibiotics. If you have more queries, I will be glad to answer. Dr Shailja P Wahal
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor